# SDR AALA202306195816

- Difficulty date: June 15, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N458AL
- Make and model: Airbus A321-253NX
- Aircraft serial: 10819
- Aircraft time: 3,410 hours, 977 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Generator
- Part number: 14330375
- Part serial: 10507
- Condition: Vibration
- Location: Zone 100 - Fuse
- Part time: 9,840 hours, 2,722 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO CLT DUE TO AIRFRAME VIBRATION FROM 4R DOOR AND AFT GALLEY FLOOR. VIBRATION WAS MODERATE. 17000 FEET 300 KNOTS AND 250 KNOTS, VIBRATION PERSISTED. THE AIRCRAFT LANDED SAFELY AT CLT WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND THE VACUUM GENERATOR TO BE SOURCE OF THE VIBRATION. REMOVED AND REPLACED VACUUM GENERATOR AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK.
